# SDR AU971614

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AN55443
- Condition: Failed
- Location: Engine N1
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE N1 TACH GENERATOR DRIVE SHAFT SHEARED
